# SDR FDEA201201110083

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996800200
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL NR 162DF FOUND WITH MULTIPLE DENTS.   R & R IAW AMM 53-10-35-04 REV 52.1.   NEW FLOOR PANEL 162DF FABRICATED IAW DWG SRZ-25-005, REV J.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
